MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE

AIZU OLYMPUS CO., LTD. URETERO-RENO VIDEOSCOPE
Model Number URF-V3
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the subject device exhibited peeling of the coating on the insertion section.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue was identified.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by physical stress such as rubbing or hitting the insertion section, chemical stress by conducting reprocessing not recommended by the instructions for use, or from stress by inferior storage such as storing the device in direct sunlight, under high humidity or temperature, and exposed to x rays and ultraviolet rays.The event can be detected/prevented by following the instructions for use which state: operation manual_ preparation and inspection_ inspection of the endoscope inspect the external surface of the entire insertion section including the bending section and the distal end for any irregularities such as dents, bulges, swelling, scratches, peeling of coating, holes, sagging, transformation, bends, adhesion of foreign bodies, missing parts, and protruding objects.*operation manual_ important information ¿ please read before use warning:do not strike, hit, or drop the endoscope¿s distal end, rigid portion, bending section, control section, universal cord, video connectors, or light guide connector.Also, do not bend, pull, or twist the endoscope¿s distal end, rigid portion, bending section, control section, universal cord, video connectors, or light guide connector with excessive force.The endoscope may be damaged and could cause patient injury, burns, bleeding, and/or perforations.It could also cause parts of the endoscope to fall off inside the patient.*reprocessincautiong manual_ compatible reprocessing methods_ compatibility summary caution:methods listed as ¿compatible¿ in table 3.1 are compatible for routine use only when used according to manufacturer¿s instructions.Repeated use and reprocessing of endoscopes and accessories lead to gradual wear and tear furthermore, reprocessing methods that employ higher temperatures and more caustic/corrosive materials may lead to faster deterioration.In general, sterilization processes are harsher on equipment than disinfection processes.Before each patient procedure, inspect the endoscope and accessories for damage, according to the instructions described in this manual and its companion ¿operation manual¿.*reprocessincautiong manual_ storage and disposal_ precautions for storage and disposal caution:to prevent damage, do not store the endoscope and/or accessories in direct sunlight, at high temperatures, in high humidity, or exposed to x-rays, ultraviolet rays, or ozone.Olympus will continue to monitor field performance for this device.

Brand Name
URETERO-RENO VIDEOSCOPE
Common Device Name
URETERO-RENO VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20531851
Report Number9610595-2024-21874
Device Sequence Number6682043
Product Code FGB
UDI-Device Identifier04953170435119
UDI-Public04953170435119
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K181451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberURF-V3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/11/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown